# SDR DALA2021122007888

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,551 hours, 14,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FROM SEAT 52B THRU 4L LAV ILLUMINATEFOR A MINUTE THEN TURN OFF FOR NOE SECOND. CORRECTIVE ACTION: OPERATED EMERGENCY LIGHTS PER B767-400 AMM 33-51 MULTIPLE TIMES UNABLE TO DUPLICATE ANY FAULTS. (2056178)
